# SDR CALA2024100302542

- Difficulty date: September 27, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 77,450 hours, 28,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A3233
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0723) CORROSION ON STRINGER & 26L BETWEEN STA 787-807 AT DRAIN HOLE IN AFT CARGO PIT. DOT 023056 REPAIR STRINGER 26L BETWEEN STA 817-757 IAW B737-800 SRM 53-00-0 3-2R-1 REPAIR 1.
